Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 18, 2014, 3:59 PM MDT for Box Butte County, Nebraska. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 3:59 PM MDT (21:59 UTC)
- Expired
- Aug 18, 2014, 4:13 PM MDT
- In force
- 14 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 187 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 4:00 PM MDT | HAIL 1.75 | 2 N Alliance, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
505
WUUS55 KCYS 182159
SVRCYS
NEC013-182230-
/O.NEW.KCYS.SV.W.0142.140818T2159Z-140818T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 430 PM MDT
* AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE...
AND MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN BOX BUTTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4211 10292 4227 10291 4230 10274 4229 10274
4223 10273 4211 10274
TIME...MOT...LOC 2159Z 265DEG 30KT 4215 10276
HAIL...1.50IN
WIND...60MPH
$$
TJT1 follow-up statement
152
WWUS55 KCYS 182213
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT MON AUG 18 2014
NEC013-182223-
/O.CAN.KCYS.SV.W.0142.000000T0000Z-140818T2230Z/
BOX BUTTE NE-
413 PM MDT MON AUG 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX BUTTE COUNTY
IS CANCELLED...
THE STORM WHICH PRODUCED GOLF BALL SIZED HAIL NORTH OF ALLIANCE HAS
MOVED OUT OF THE WARNED AREA.
LAT...LON 4211 10292 4227 10291 4230 10274 4229 10274
4223 10273 4211 10274
TIME...MOT...LOC 2213Z 265DEG 30KT 4216 10260
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:36 PM MDT, 23 minutes earlier.
Area forecast discussion, Aug 18, 3:36 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 336 PM MDT MON AUG 18 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 330 PM MDT MON AUG 18 2014 LATEST WATER VAPOR IMAGERY SHOWED A SURGE OF MONSOONAL MOISTURE COMBINED WITH A WEAK SHORTWAVE PROGRESSING EAST-SOUTHEAST ACROSS THE CWA. STRONG HEATING AND STEEP LAPSE RATES RESULTED IN SBCAPES OF 800-1500 J/KG ALONG AND EAST OF THE LARAMIE RANGE. REGIONAL RADARS DETECTED WIDELY SCATTERED TSTORMS...WITH SOME STRONG TO SEVERE CELLS THANKS TO 25-35 KT LOW/MID LEVEL SHEAR OVER CENTRAL PORTIONS OF THE NEBRASKA PANHANDLE. MAIN THREATS WILL BE HAIL TO AROUND AN INCH IN DIAMETER...WIND GUSTS OF 50 TO 60 MPH AND LOCALLY HEAVY RAIN. THE CONVECTION WILL LIKELY PERSIST THROUGH EARLY EVENING THEN DECREASE IN COVERAGE AND INTENSITY. LATEST SHORT RANGE MODEL GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE LARGE SCALE PATTERN. THE CENTER OF THE UPPER RIDGE OVER THE FOUR CORNERS SHIFTS EAST THROUGH THE NEXT 24 TO 36 HOURS WITH A POTENT SHORTWAVE TROUGH LIFTING NORTHEAST ACROSS THE CENTRAL ROCKIES. A LARGE PLUME OF MONSOONAL MOISTURE WILL ARRIVE TUESDAY AFTERNOON AND LINGER THROUGH WEDNESDAY MORNING. AXIS OF GREATEST INSTABILITY WILL EXTEND FROM NORTHERN KS INTO NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE TUESDAY AFTERNOON WHERE STRONG TO SEVERE TSTORMS WILL BE POSSIBLE. OTHERWISE...MAIN THREAT WILL BE LOCALLY HEAVY RAIN WITH PRECIP WATER VALUES INCREASING TO 0.75 TO 1.25 INCHES. HIGH TEMPERATURES TUESDAY WILL ONCE AGAIN PEAK IN THE 80S TO LOWER 90S EARLY AFTERNOON BEFORE THE SHOWERS/TSTORMS ARRIVE. ISOLATED TO SCATTERED CONVECTION WILL PERSIST TUESDAY NIGHT...ESPECIALLY OVER SOUTH CENTRAL AND EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. LESS SUBTROPICAL MOISTURE AND INSTABILITY SIGNIFIES CONVECTION WEDNESDAY WILL NOT BE AS WIDESPREAD WITH ISOLATED TO SCATTERED MAINLY AFTERNOON CONVECTION CONFINED ALONG AND WEST OF THE LARAMIE RANGE. HIGH TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES COOLER...BUT STILL ABOVE SEASONAL NORMALS. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 310 PM MDT MON AUG 18 2014 MILDER AND SOMEWHAT UNSETTLED WEATHER EXPECTED OVER THE CWA THURSDAY THROUGH SATURDAY AS AN UPPER TROF OVER THE NW CONUS MOVES SLOWLY TOWARDS AND THEN ACROSS THE REGION...TAPPING A BIT OF MONSOONAL MOISTURE AHEAD OF IT IN SW UPPER FLOW. SHOULD SEE WIDELY SCATTERED SHOWERS AND TSTMS IN THE AFTERNOONS AND EVENINGS ESPECIALLY OVER THE PLAINS WHERE MODEST UPSLOPE FLOW SHOULD AID CONVECTION. THE UPPER TROF AXIS SHOULD SLIP EAST OF THE CWA SAT NIGHT BRINGING A DRIER WESTERLY UPPER FLOW IN ITS WAKE SUNDAY AND MONDAY. STILL EXPECT A DECENT PUSH OF COOLER AIR ARRIVING SAT NIGHT WITH QUITE MILD TEMPS FOR SUNDAY. A LITTLE WARMER MONDAY AS RETURN FLOW DEVELOPS BEHIND DEPARTING SFC HIGH ACROSS THE NORTHERN AND CENTRAL PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1121 AM MDT MON AUG 18 2014 VFR EXPECTED OVERALL THROUGH THE PERIOD AT ALL TERMINALS. EXCEPTIONS WILL BE SHORT PERIODS OF MVFR VSBYS FROM WIDELY SCTD AFTERNOON AND EARLY EVENING SHOWERS/TSTMS MAINLY IN THE VCNTY OF KLAR AND KCYS. && .FIRE WEATHER... ISSUED AT 230 PM MDT MON AUG 18 2014 INCREASING SUBTROPICAL MOISTURE IN THE LOW AND MIDDLE LEVELS OF THE ATMOSPHERE WILL KEEP MINIMUM RELATIVE HUMIDITIES ABOVE 25 PERCENT ACROSS THE EASTERN PLAINS THIS AFTERNOON. LOWER ELEVATIONS WEST OF THE LARAMIE RANGE CAN EXPECT MINIMUM RELATIVE HUMIDITIES AROUND 15 PERCENT WITH GUSTY WEST TO NORTHWEST WINDS NEAR 25 MPH FOR A FEW HOURS THIS AFTERNOON. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON...PRODUCING WETTING RAINS. SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE ON TUESDAY WITH ADDITIONAL MONSOON MOISTURE AND THE PASSAGE OF A UPPER LEVEL WEATHER DISTURBANCE. SHOWERS WILL BE MORE WIDELY SCATTERED AND MAINLY CONFINED TO THE HIGHER TERRAIN WEDNESDAY AND THURSDAY...THEN BECOME MORE WIDESPREAD ONCE AGAIN FRIDAY AND SATURDAY ALONG WITH COOLER TEMPERATURES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...RE AVIATION...RE FIRE WEATHER...JAMSKI
Hazardous weather outlook, Aug 18, 10:40 AM MDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1040 AM MDT MON AUG 18 2014 WYZ101>119-191645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1040 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE SOUTHEAST WYOMING MOUNTAINS AND FOOTHILLS...WITH A FEW STORMS MOVING EAST ONTO THE PLAINS. SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND EVENING ACROSS SOUTHEAST WYOMING...WITH THE POSSIBILITY FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK...ESPECIALLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-191645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1040 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON MAINLY OVER SOUTHERN PORTIONS OF THE PANHANDLE. A FEW THUNDERSTORMS COULD ALSO DEVELOP ALONG THE PINE RIDGE THIS EVENING AND OVERNIGHT. SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY OUTFLOW WINDS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND EVENING ACROSS THE WESTERN NEBRASKA PANHANDLE...WITH THE POSSIBILITY FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI/RJM
In the hours before
Special weather statement, Aug 18, 2:54 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT MON AUG 18 2014
WYZ117>119-182145-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
254 PM MDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 345
PM MDT...
AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF ARCHER EXIT...OR 8 MILES
SOUTHEAST OF CHEYENNE...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES WERE REPORTED WITH THIS STORM NEAR
THE PORT OF ENTRY....SOUTH OF CHEYENNE.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN LARAMIE COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4101 10483 4113 10475 4112 10433 4099 10438
4099 10478
TIME...MOT...LOC 2053Z 290DEG 10KT 4106 10467
TJTSpecial weather statement, Aug 18, 3:11 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 311 PM MDT MON AUG 18 2014 NEZ003-019-021-096-182200- BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 311 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF...EXTREME NORTHWESTERN MORRILL AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 400 PM MDT... AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF MITCHELL...OR 16 MILES NORTHWEST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE ALICE... LAKE MINATARE... LAKE MINATARE CAMPGROUND... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4204 10331 4182 10344 4201 10393 4217 10385 TIME...MOT...LOC 2111Z 298DEG 21KT 4207 10377 TJT
Special weather statement, Aug 18, 3:17 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT MON AUG 18 2014
NEZ003-021-182200-
BOX BUTTE NE-MORRILL NE-
317 PM MDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND SOUTHERN
BOX BUTTE COUNTIES UNTIL 400 PM MDT...
AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALLIANCE...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALLIANCE...
ALLIANCE AIRPORT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4192 10268 4216 10328 4229 10317 4221 10273
4210 10274 4210 10270 4192 10267
TIME...MOT...LOC 2117Z 290DEG 10KT 4212 10292
TJTSpecial weather statement, Aug 18, 3:30 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 330 PM MDT MON AUG 18 2014 WYZ118-119-182215- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 330 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE COUNTY UNTIL 415 PM MDT... AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF HILLSDALE...OR 15 MILES EAST OF CHEYENNE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSDALE... BURNS... PINE BLUFFS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 376 AND 402. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4135 10408 4107 10406 4105 10455 4119 10456 TIME...MOT...LOC 2130Z 254DEG 20KT 4114 10448 TJT
Special weather statement, Aug 18, 3:33 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT MON AUG 18 2014 NEZ021-182215- MORRILL NE- 333 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL 415 PM MDT... AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAY 385 AND 92...OR 30 MILES SOUTH OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROADWATER... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4144 10265 4167 10310 4179 10303 4171 10263 TIME...MOT...LOC 2133Z 299DEG 17KT 4167 10298 TJT
Local storm report, Aug 18, 3:37 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 6 N BRIDGEPORT 41.75N 103.10W
08/18/2014 E1.50 INCH MORRILL NE PUBLIC
&&
REMANUELThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 1:50 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| Aug 18, 1:56 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 34 min |
| Aug 18, 2:27 PM MDT | Special Weather Statement | CYS | Morrill | 63 min |
| Aug 18, 2:50 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 40 min |
| Aug 18, 3:11 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 49 min |
| Aug 18, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 43 min |
| Aug 18, 3:33 PM MDT | Special Weather Statement | CYS | Morrill | 42 min |
| Aug 18, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 33 min |
| Aug 18, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 31 min |
| Aug 18, 5:21 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| Aug 18, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.